# SDR FDEA201304130778

- Difficulty date: April 13, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 72,911 hours, 15,445 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789542
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOWER AFT CARGO BAY CEILING INSPECTION FOUND CABIN SEAT TRACK CORRODED AT BS 1975, X= -107.  SEAT TRACK BS 1897 -2007,   R & R IAW SRM 53-00-52, REPAIR 6, REV 52 AND SRM 51-31-01 REV 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
